Counterexamples to representing homology classes by real algebraic subvarieties up to homeomorphism
Compositio Mathematica, Tome 53 (1984) no. 2, p. 143-151
@article{CM_1984__53_2_143_0,
     author = {Benedetti, R. and Ded\`o, M.},
     title = {Counterexamples to representing homology classes by real algebraic subvarieties up to homeomorphism},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {53},
     number = {2},
     year = {1984},
     pages = {143-151},
     zbl = {0547.14019},
     mrnumber = {766294},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1984__53_2_143_0}
}
Benedetti, R.; Dedò, M. Counterexamples to representing homology classes by real algebraic subvarieties up to homeomorphism. Compositio Mathematica, Tome 53 (1984) no. 2, pp. 143-151. http://www.numdam.org/item/CM_1984__53_2_143_0/

[AK1] S. Akbulut and H. King: Real algebraic structures on topological spaces. Publ. Math. no 53, IHES (1981). | Numdam | MR 623536 | Zbl 0531.57019

[AK2] S. Akbulut and H. King: The topology of real algebraic sets. Lecture given at Arcata (1981). | Zbl 0537.14018

[BD] R. Benedetti and M Dedò:A cycle is the fundamental class of an Euler space. Proc. Amer. Math. Soc. 87 (1983) 169-174. | MR 677255 | Zbl 0557.57009

[BH] A. Borel and A. Haefliger: La classe d'homologie fondamentale d'un espace analytique. Bull. Soc. Math. France 89 (1961) 461-513. | Numdam | MR 149503 | Zbl 0102.38502

[BS] A. Borel and J.P. Serre: Le théorème de Riemann-Roch. Bull. Soc. Math. France 86 (1958) 97-136. | Numdam | MR 116022 | Zbl 0091.33004

[BT] R. Benedetti and A. Tognoli: Remarks and counterexamples in the theory of real algebraic vector bundles and cycles., Springer Lecture Notes n° 959 (1982) 198-211. | MR 683134 | Zbl 0498.14015

[BrT] L. Beretta and A. Tognoli: Some basic facts in algebraic geometry on a non-algebraically closed field. Ann. S.N.S. Pisa, Vol. III(IV) (1976) 341-359. | Numdam | MR 429902 | Zbl 0353.14001

[G] A. Grothendieck: La théorie des classes de Chern. Bull. Soc. Math. France 86 (1958) 137-154. | Numdam | MR 116023 | Zbl 0091.33201

[H] H. Hironaka: Smoothing of algebraic cycles of low dimensions. Amer. J. Math. 90 (1968) 1-54. | MR 224611 | Zbl 0173.22801

[R] J. Roberts: Chow's moving lemma. Alg. Geom. Oslo 1970, Wolters-Noordhoff (1972), pp. 89-96. | MR 382269

[S] J.P. Serre: Cohomologie modulo 2 des complexes d'Eilenberg-McLane. Comm. Math. Helv. 27 (1953) 198-231. | MR 60234 | Zbl 0052.19501

[T1] A. Tognoli: Su una congettura di Nash. Ann. S.N.S. Pisa 27 (1973) 167-185. | Numdam | MR 396571 | Zbl 0263.57011

[T2] A. Tognoli: Algebraic approximation of manifolds and spaces. Sém. Bourbaki 32ème année (1979) n°548. | Numdam | Zbl 0456.57012

[T3] A. Tognoli: Algebraic geometry and Nash functions. Institutiones Math. Vol. III, Academic Press (1978). | MR 556239 | Zbl 0418.14002

[Tm] R. Thom: Quelques propriétés globales des variétés différentiables. Comm. Math. Helv. 28 (1954) 17-86. | MR 61823 | Zbl 0057.15502